Volume 3, Issue 6-1, December 2014
New Types of Chaos and Non-Wandering Points in Topological Spaces
Mohammed N. Murad Kaki
Pages: 1-6     Published Online: Sep. 2, 2014
DOI: 10.11648/j.pamj.s.2014030601.11
Abstract | Full-Text PDF (219KB)
View 3418                 Downloads 126
Two New Types of Chaotic Maps and Minimal Systems
Mohammed Nokhas Murad Kaki, Sherko Hassan Abdurrahman
Pages: 7-12     Published Online: Sep. 17, 2014
DOI: 10.11648/j.pamj.s.2014030601.12
Abstract | Full-Text PDF (251KB)
View 3517                 Downloads 112
Uncertain Relations on a Finite Set and their Properties
Xiulian Gao
Pages: 13-19     Published Online: Oct. 20, 2014
DOI: 10.11648/j.pamj.s.2014030601.13
Abstract | Full-Text PDF (246KB)
View 2652                 Downloads 119
New Types of Chaotic Maps
Mohammed Nokhas Murad
Pages: 20-23     Published Online: Oct. 24, 2014
DOI: 10.11648/j.pamj.s.2014030601.14
Abstract | Full-Text PDF (170KB)
View 2766                 Downloads 106
Catastrophic Types Depending on Degree of Non-Linearity
Mohammed Nokhas Murad Kaki
Pages: 24-27     Published Online: Dec. 27, 2014
DOI: 10.11648/j.pamj.s.2014030601.15
Abstract | Full-Text PDF (90KB)
View 2911                 Downloads 91
Browse journals by subject